# SDR UIEA2014033100135

- Difficulty date: March 31, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,379 hours, 21,642 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591A
- Part serial: 0558
- Condition: Vibration
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COOLING FAN VIBRATING CAN BE HEARD FROM SEAT 1C.  R & R FWD EQUIP COOLING FAN, OPERATIONS CHECKED NORMAL.
